# SDR DALA1027815530

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 72,506 hours, 29,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MAINTENANCE FOUND FIRST CLASS EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  REPLACED POWER SUPPLY M9001.  (2010-00810)
